Trigonometric sums associated with pseudo-measures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 2, p. 229-248
@article{ASNSP_1971_3_25_2_229_0,
     author = {Benedetto, John J.},
     title = {Trigonometric sums associated with pseudo-measures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {2},
     year = {1971},
     pages = {229-248},
     zbl = {0223.43003},
     mrnumber = {340957},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_2_229_0}
}
Benedetto, J. Trigonometric sums associated with pseudo-measures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 2, pp. 229-248. http://www.numdam.org/item/ASNSP_1971_3_25_2_229_0/

[1] J. Benedetto, « Sets without True Distributions», Bull. Soc. Roy. Sci. de Liege 7-8 (1970) 434-437. | MR 273392 | Zbl 0202.40604

[2] J Benedetto, « Support Preserving Measure Algebras and Spectral Synthesis », Math. Zeitschrift 118 (1970) 271-280. | MR 275187 | Zbl 0193.43101

[3] J. Benedetto, « Harmonic Analysis on Totally Disconnected Sets » Lecture Notes in Mathematics, Springer-Verlag (1971) 1-261. | MR 447977 | Zbl 0225.43001

[4] G.H. Hardy and J.E. Littlewood, « Some New Properties of Fourier Constants », Math. Ann. 97 (1926) 159-209. | JFM 52.0267.01 | MR 1512359

[5] K. Hoffman, « Banach Spaces of Analytic Functions », Prentice Hall, N. Y., 1962. | MR 133008 | Zbl 0117.34001

[6] J.P. Kahane, « A Metric Condition for a Closed Circular Set to be a Set of Uniqueness », J. of Approximation Theory, 2 (1969) 233-246. | MR 247363 | Zbl 0175.35202

[7] J.P. Kahane and R. Salem, « Ensembles parfaits et séries trigonométriques », Hermann, Paris, 1963. | MR 160065 | Zbl 0112.29304

[8] G. Salmons, (thesis in Harmonic Analysis) University of Maryland, 1971.

[9] H. Schaefer, « Topological Vector Spaces », Mac Millan, New York, 1966. | MR 193469 | Zbl 0141.30503

[10] N. Varopoulos, « Sur les ensembles parfaits et les séries trigonométriques », C. R. Acad. Sc. Paris 260 (1965) 3831-3834. | MR 182840 | Zbl 0125.35501